Zyrtec Kids Fast Acting Allergy & Hayfever Relief Liquid 200mL

AU$31.99
Limited Stock
Quantity
DownUp
Add To Cart
Zyrtec Kids Fast Acting Allergy & Hayfever Relief Liquid 200mL

Zyrtec Allergy & Hayfever Liquid Cetirizine Kids Fast Acting Relief Sugar Free Banana flavour drink is an oral liquid that relieves hayfever and allergy symptoms. Zyretc is fast acting and relives hayfever symptoms for 12 hours.

Allergy & hayfever relief from synmptoms including:
Sneezing
Runny nose
Watery eyes/itchy eyes,
Hives and itchy skin rash.

Suitable for kids aged 2+ for relief of hayfever and allergy symptoms.

Size

200mL

Details

  • Kids Allergy & Hayfever Oral Liquid
  • Banana Flavour
  • 12 Hour Relief
  • Age 2+

Directions

If you know your child's weight, choose the dose for that weight rather than according to the child's age.

Age (years): 2-3
Weight: 8-14
How much: 2 mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 3 - 5
Weight:14 - 18
How much: 2.5mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 - 6
Weight: 18 - 22
How much: 3mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 - 6
Weight: 22 - 26
How much: 3.5mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5 - 6
Weight: 26 - 30
How much: 4mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): Over 6
Weight: Over 30
How much: 5mL
How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Warnings

Do not use
- In children under 2 years of age.
- If hypersensitive to any of the ingredients.
- If ring is separated from the cap.

Ask your doctor before use.
- In children with liver or kidney disease.

Caution

Pharmacy medicine.

- If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
- This medication may cause drowsiness.
- In the event of overdose, seek medical attention immediately.
- Tighten cap after use to engage child resistant closure.

Contains Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

Active Ingredients

(per 5mL) Cetirizine hydrochloride 5mg.

Contains

Hydroxybenzoates, saccharin and sorbitol (1.6g/5mL).

Free From Following Allergens

Gluten| Lactose| Sugar

Suitable For

For kids two years old and over.

Brand

Zyrtec

Product Packaging

Box

Product Packaging Dimensions

Height: 160mm, Width: 70mm, Depth: 60mm, Weight: 200g

AU$31.99
Limited Stock
Quantity
DownUp
Add To Cart
AU$31.99
Limited Stock
Quantity
DownUp
Add To Cart